MathSciNet Relay Station
MathSciNet bibliographic data
MR1340171 (96i:35017) 35H05 (35B65)
Bove, Antonio; Tartakoff, David S. Propagation of Gevrey regularity for a class of hypoelliptic equations. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2533–2575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement